MathSciNet Relay Station
MathSciNet bibliographic data
MR2226996 (2007b:65066) 65L10 (65L12)
Vigo-Aguiar, J.; Natesan, S. An efficient numerical method for singular perturbation problems. J. Comput. Appl. Math. 192 (2006), no. 1, 132–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement